MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY TRICAM INTERNAL IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY TRICAM INTERNAL IMPLANT; DENTAL IMPLANT
Model Number 303516
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
 
Event or Problem Description
Inadequate bone quality/bone quantity was reported.Time of loss in relation to the implantation was before prosthetic restoration.Bone quality at the time of implant failure type ii.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was performed at the time of surgery.

Brand Name
TRICAM INTERNAL IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key7082155
Report Number1287163-2017-00417
Device Sequence Number16339222
Product Code DZE
UDI-Device Identifier00614950005208
UDI-Public00614950005208
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number303516
Device Catalogue Number303516
Device Lot Number15050108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR